# SDR R61A201707090489

- Difficulty date: June 20, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R CORRODED BETWEEN FR 89/90 PERFORMED STRINGER SPLICE REPAIR ON P/N 170-65766-001.  SEE W/O H5692 SEQ 1553 SN 205 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
